# SDR FDEA202407050995

- Difficulty date: July 5, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK WORN AT   FR41~FR41 PLUS 3",Y0 POSITION DAMADED SEAT TRACK REPLACED WITH NEW PART, INSTALLED WITH FASTENERS. I.A.W A300-  600F SRM 51-72-10-001, PAGE 2 AND 51-40-21-001, PARA 7, PAGE 24-50. REPAIR CLASSIFIED AS   MINOR, PER GMM 6-2-100. AT FR41~FR41 PLUS 3", Y0 POSITION.
